MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 8400000000
Medical Device Problem Codes Energy Output Problem (1431); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rf procedure the patient, who had pacemaker, was shocked.It should be noted that the procedure was completed successfully and there was no medical intervention or surgical delays.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
MULTIGEN2 RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17487797
Report Number3015967359-2023-01797
Device Sequence Number15410652
Product Code GXD
UDI-Device Identifier07613327173642
UDI-Public07613327173642
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown